About six months ago, I was talking to another guy (I have a boyfriend) online, and I ended up sending him a topless pic of me. I have been with my man for almost five years, and I feel so guilty and stupid for doing it — not only because I'm dating someone, but also because it's a stupid thing to do anyway. I love my man so much, and I don't know what to do.
Anxiety is particularly pernicious. It triggers the fight-or-flight reflex that sends blood away from the central body, including the penis, and out to the limbs for self-defense or escape. Less blood in the central body means less blood available for erection. Erection dissatisfaction is upsetting, but try to accept it. It’s normal. And when men become anxious about it, erections become less likely.

There are many alternative impotence treatments available but many of them are neither licensed nor legitimate, Beware of sellers offering “herbal” impotence treatments - these remedies do not work and are often sold illegally. You should also be wary of online sellers who offer Viagra and other prescription drugs without asking you for a prescription. Illegal pharmacies often sell counterfeit or fake medication and buying from them could put your health at risk.
Jump up ^ Reepmeyer JC, Woodruff JT (2007). "Use of liquid chromatography-mass spectrometry and a chemical cleavage reaction for the structure elucidation of a new sildenafil analogue detected as an adulterant in an herbal dietary supplement". Journal of Pharmaceutical and Biomedical Analysis. 44 (4): 887–93. doi:10.1016/j.jpba.2007.04.011. PMID 17532168.

Aging, liver and kidney problems, and concurrent use of certain medications (such as erythromycin [an antibiotic] and protease inhibitors for HIV) slows the metabolism (breakdown) of sildenafil. Slowed breakdown allows sildenafil to accumulate in the body and potentially may increase the risk of side effects. Therefore, in men over 65 years of age, in men with significant kidney and liver disease, and in men who also are taking medications called protease inhibitors, the doctor will initiate sildenafil at a lower dose (25 mg) to avoid accumulation of sildenafil in the body. A protease inhibitor ritonavir (Norvir) is especially potent in increasing the accumulation of sildenafil, thus men who are taking Norvir should not take sildenafil doses higher than 25 mg and at a frequency of no greater than once in 48 hours. Other medications that may affect the level of sildenafil include erythromycin and ketoconazole.
Currently, there are no therapies that cure erectile dysfunction. However, a number of effective therapies are available that allow an individual to have an erection when desired. Depending on the cause of the erectile dysfunction, certain therapies may be more effective than others. Although there is limited data on lifestyle modification, intuitively, decreasing risk factors for erectile dysfunction may help prevent progression of disease.
If you have symptoms of ED, it’s important to check with your doctor before trying any treatments on your own. This is because ED can be a sign of other health problems. For instance, heart disease or high cholesterol could cause ED symptoms. With a diagnosis, your doctor could recommend a number of steps that would likely improve both your heart health and your ED. These steps include lowering your cholesterol, reducing your weight, or taking medications to unclog your blood vessels.
Parasympathetic input allows erection by relaxation of trabecular smooth muscle and dilation of the helicine arteries of the penis. This leads to expansion of the lacunar spaces and entrapment of blood by compressing venules against the tunica albuginea, a process referred to as the corporal veno-occlusive mechanism. The tunica albuginea must have sufficient stiffness to compress the venules penetrating it so that venous outflow is blocked and sufficient tumescence and rigidity can occur.
Me and my boyfriend have been together almost two years, and he has only said "I love you" about a dozen times. I know he loves me by his actions but I would still like to hear the words. I have tried talking to him about it but he also isn't one for talking about anything that could possibly be uncomfortable. Sometimes this really makes me insecure, especially since I tell him daily I love him. Other times I feel like I am just being silly and that actions speak louder than words. What should I do?
The link between chronic disease and ED is most striking for diabetes. Men who have diabetes are two to three times more likely to have erectile dysfunction than men who do not have diabetes. Among men with erectile dysfunction, those with diabetes may experience the problem as much as 10 to 15 years earlier than men without diabetes. Yet evidence shows that good blood sugar control can minimize this risk. Other conditions that may cause ED include cardiovascular disease, atherosclerosis (hardening of the arteries), kidney disease, and multiple sclerosis. These illnesses can impair blood flow or nerve impulses throughout the body.
×